# SDR SWAA2024070206464

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,183 hours, 15,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B TRAILING EDGE FLAP TRAILING EDGE SPLIT APPROXIMATELY 4.5' LONG FOUR INCHES FROM THE I/B END. ALSO DELAMINATION ON LOWER SURFACE ONLY MEASURING 13.5' LONG AND 9' WIDE. NO MOISTURE NOTED<[01] REMOVED AND REPLACED RIGHT WING OTBD AFT FLAP PER AMM 27-51-22 REQ?S STEPS G AND H.;[02] VARIFIED REMOVAL AND REPLACEMENT OF RIGHT WING OTBD AFT FLAP PER AMM 27-51-22; REQ?S STEPS G AND H. (OUTBOARD AFT FLAP ADJUSTMENT);[03] C/W STEPS G AND H PER AMM 27-51-22 OPS CK OK.;[04] C/W;[05] AMM 27-51-22-401-NG
